MathSciNet Relay Station
MathSciNet bibliographic data
MR1321580 32H02 (32H15)
Kaliman, Sh.; Zaĭdenberg, M. A tranversality theorem for holomorphic mappings and stability of Eisenman-Kobayashi measures. Trans. Amer. Math. Soc. 348 (1996), no. 2, 661–672.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement